I'm not complaining... just saying... Headaches are almost gone now but the fatigue... can be awesome at times, 128 days to go for me ( I have the 24 weeks treatment) I was wondering if it will ever let up some? I know activity helps with fatigue but as active as I am ... physically walking for 30 mins a day along working in my studio ( I'm a artist) and maintaining a single home... it has been difficult. It's worse than the fatigue from Just HepC! It feels having Im dragging to 20lb Dumbbells on my legs at times. Getting lots of sleep too! I
If it's been that long may be time to re-evaluate with your Dr. The tiredness is a known side effect, see:
Oh man I drag myself around by the lips some days. Along with low grade fever and chills. I could easily sleep half the day and all night. But it beats the alternative.
I just finished a 12 week Harvoni course the onset of March 2018. I would like to get some straight forward answers when I ask if this fatigue will go away in the future. I get answers like, "well maybe you have other health issues making you tired." I was not fatigued like this before taking Harvoni. So I'm going to hope for the best that I get my energy back. Of course my doctor is checking my labs for the next year closely along with ultra sounds and a nurse I can e-mail anytime through my doctor. My liver took very little abuse from the virus speaking by the ultra sound results. I guess I'll have to wait and see how this works out and getting my energy back. I'm sure a person needs to recover from the antiviral such as the Harvoni drug which beats up on a person pretty good while it's beating HepC into remission, I heard from a doctor.
Good luck to those working on their recovery. It seems their is some light at the end of the tunnel being able to cure the virus to begin with. Harvoni is not without its risks to a person's health on top of a cure. It's a little bitter sweet.
First of all Dearest congratulations on doing this. I can only share what my experience was. I started getting more energy about 2/3s of the way through treatment but still have "tired days". Acknowledge them and rest. You have an insane battle raging in your body and the good guys HAVE to win. Push water- the good stuff unless you've got a purifier on the system. Small numerous nutritious meals and naps. Some days I needed 2! I just finished my 12 weeks and everyday is microns better. Remember once you win the war you have to let your warriors heal and rest. This will take time. Meanwhile try to live Day to day. And rest! Best wishes.
I took Harvoni for 8 weeks. I had head ache and fatigue the entire time. I work ed fulltime because I had too. When I got home from work I would sleep slot so that I could go back to work the next day. It was hard. I think I started to feel better around the last 4 weeks.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2018 • 36 answers
Updated 7 Oct 2017 • 6 answers
Updated 8 Jul 2017 • 10 answers
Updated 24 Jan 2019 • 4 answers
Updated 7 Aug 2016 • 2 answers